For an index of all Side Effect Hell posts, click here.
They call it ‘orthostatic hypotension’. It means that when you stand up or stretch, your blood pressure suddenly drops – and occasionally, so do you.
I have relatively low blood pressure as is – 105/70 seems to be around normal for me. And it seems that every psych drug on the market has the potential to cause these sudden drops in blood pressure. I don’t have a lot of room to deal with these drops, and it means that I often stand up and then sit down in a comical hurry.
It’s only a ‘minor’ side effect. It doesn’t happen all the time. But you feel like a running joke when you suddenly come over all dizzy and drop occasionally. It looks pretty funny, I’m told.
When you add it to everything else going on, it starts to get very wearing. I just want to feel normal, or at least somewhat close to it. Instead, every little thing seems to underline how not-normal I am.